# SDR USAA2008112492117

- Difficulty date: November 21, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 49,501 hours, 34,540 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 6546845521
- Part serial: BN882
- Condition: Debonded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - LEFT AILERON TAB DISBONDED ON LOWER SIDE 1.5 INCHES FROM OUTBOARD END AND 1 INCH FROM TRAILING EDGE.  REPLACED LEFT AILERON TAB IAW US AIRWAYS TASK CARD 03I30627002L.
